Random Marked Sets


Ballani, Felix ; Kabluchko, Zakhar ; Schlather, Martin


URL: http://projecteuclid.org/download/pdf_1/euclid.aap...
Additional URL: http://arxiv.org/pdf/0903.2388v2.pdf
Document Type: Article
Year of publication: 2012
The title of a journal, publication series: Advances in Applied Probability
Volume: 44
Issue number: 3
Page range: 603-616
Place of publication: Sheffield [u.a.]
Publishing house: Applied Probability Trust
ISSN: 0001-8678
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematische Statistik (Schlather 2012-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Ballani, Felix ; Kabluchko, Zakhar ; Schlather, Martin (2012) Random Marked Sets. Advances in Applied Probability Sheffield [u.a.] 44 3 603-616 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item